# SDR ARWA0010806

- Difficulty date: August 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 1158
- Aircraft time: 57,496 hours, 20,500 cycles
- Engine: Rroyce RB211524B402
- Engine time: 50,917 hours, 11,277 cycles
- System (JASC): 7100 · Powerplant System
- Part: Fan Blade
- Part number: UL19659
- Condition: Binding
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

During cruise # 2 engine shut down due to vibration enroute to CLO.  Continue Flt., landing CLO.Corrective Action:  Inspected # 2 engine IAW MM fault isolation 71-91-00, configuration 2, figure 103, and no damage found.  Blades # 11 and # 12 found to be locked.  Cleaned and lubricated midspan clappers IAW MM 72-31-05 and performed vibration survey # 11 IAW MM 71-00-00.  Virbration found to be without limits at all monitor modes.  Engine # 2 found serviceable, and the aircraft was returned to service.
